Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata to: ``On the finite measures on the closed subspaces of a Hilbert space''


Author: Clifford C. Brown
Journal: Proc. Amer. Math. Soc. 19 (1968), 1509
MSC: Primary 46.65
Original Article: Proc. Amer. Math. Soc. 19 (1968), 470-472.
MathSciNet review: 0231208
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [7] F. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math. 7 (1960), 253-293. MR 0146834 (26:4354)
  • [8] R. B. Thompson, On the semicomplexes of F. Browder, Bull. Amer. Math. Soc. 3 (1967), 531-536. MR 0214050 (35:4902)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231208-8
Article copyright: © Copyright 1968 American Mathematical Society